# SDR UPS03240050

- Difficulty date: January 8, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- Aircraft time: 45,714 hours, 51,393 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: NA
- Condition: Cracked
- Location: L/H Elev.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF L/H ELEVATOR PCU BRACKET ON FRONT SPAR OF ELEVATOR FOU ND TO BE CRACKED     POSITION SENSOR BRACKET ON L/H ELEV. FRONT SPAR REPLACED IAW MM 27-3 0-01 PG 410 STEP 4J
